question-icon

What causes swelling between eyes after getting botox done?

default
Posted on Mon, 28 Jul 2014
Question: hello i had botox done on my forehead 10 days ago everything was ok until last night i began to notice swelling between my eyes and the upper end of my nose and forehead. could it be the cause of botox?
i also had a migraine attack for the past 6 days and was on zomig.
doctor
Answered by Dr. Sanjay Kumar Kanodia (45 minutes later)
Brief Answer:
Your condition is not related to botox injection

Detailed Answer:
Hello,

Welcome and thanks for posting your query to the forum.

I can understand your concern for swelling between your eyes and the upper end of my nose and forehead.

After reading your query and analyzing the complete situation I can make out that your condition is not related to botox injection.

In case of botox injections first and foremost there are no side effect of swelling or related issue. If at all then there are slight bumps which can form at the injection site only.

Secondly, in rare cases there can be chance of infection at the injection site. These infections manifest itself within a period of 3 days. As your botox injections were given almost 9 days before the appearance of swelling so also the relation could not be made.

Botox generally helps us out in relieving the pain of migraine. So it is quite surprising to know that you had migraine attack despite botox injection.

Even then keeping the possibility of botox I request you to kindly send few good resolution pictures of your affected areas so that I can analyze it better. Kindly send good resolution pictures "focusing the area of concern" which can be seen on higher magnification. For uploading the pictures you have a facility on the right side of the page or can send on:

YYYY@YYYY

with "attention:Dr Sanjay Kumar Kanodia"

Hope to hear soon from your side.

With regards,

Dr Sanjay Kumar Kanodia
MD- Dermatology
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Sanjay Kumar Kanodia

Dermatologist

Practicing since :2002

Answered : 4165 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes swelling between eyes after getting botox done?

Brief Answer: Your condition is not related to botox injection Detailed Answer: Hello, Welcome and thanks for posting your query to the forum. I can understand your concern for swelling between your eyes and the upper end of my nose and forehead. After reading your query and analyzing the complete situation I can make out that your condition is not related to botox injection. In case of botox injections first and foremost there are no side effect of swelling or related issue. If at all then there are slight bumps which can form at the injection site only. Secondly, in rare cases there can be chance of infection at the injection site. These infections manifest itself within a period of 3 days. As your botox injections were given almost 9 days before the appearance of swelling so also the relation could not be made. Botox generally helps us out in relieving the pain of migraine. So it is quite surprising to know that you had migraine attack despite botox injection. Even then keeping the possibility of botox I request you to kindly send few good resolution pictures of your affected areas so that I can analyze it better. Kindly send good resolution pictures "focusing the area of concern" which can be seen on higher magnification. For uploading the pictures you have a facility on the right side of the page or can send on: YYYY@YYYY with "attention:Dr Sanjay Kumar Kanodia" Hope to hear soon from your side. With regards, Dr Sanjay Kumar Kanodia MD- Dermatology